Okay... So I started taking birth control when I was sixteen and stopped taking it around 6 months ago. I'm 27 now. Since then my periods have become crazy. With the birth control my periods were every 28 days and lasted 4 and light without fail. Now they are so random coming every 37-40 days if at all.. My cramps have been horrible and my periods been pretty light / brownish? Should I be concerned? Thanks
It's probably just your body getting used to not being on birth control. You should Google endometriosis and see if any of your symptoms match, it might be worth talking to your doctor about, especially if the pain continues or increases. For some people it can be normal to have long or irregular cycles, being on birth control for so long means you've never really known what your natural cycle is like until you stop taking it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.